# SDR DALA2015081005033

- Difficulty date: August 9, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 48,047 hours, 27,262 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, FRAME WEB AFT SIDE AT BS 1520 HAS A 1.2500"CRACK LT OF RAIN BOX.  REPAIRED IAW PRI AND FINAL ERA 538282-14, REV O.
